# SDR HALA2010090500394

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 14,795 hours, 35,949 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3160 · Central Display
- Part: Dcu
- Part number: 761SUE21
- Part serial: 1D22503
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RUDDER PITOT FAIL, RAT PROBE FAIL, AOA HEAT R FAIL, AOA HEAT LT FAIL DURING CLIMBOUT.  R & R DCU PER AMM 31-43-02 OPS CHECK OK.
